I have Reynaud’s Syndrome this has been proved scientifically and I have a low metabolic rate. Even when I was at my fittest when I trained to complete a summit climb of Mont Blanc, as well as reaching 18000 ft in the Himalayas. I have to keep on the move to enable my extremities and even my core to stay warm. I am the Imelda Marcos of gloves; I do insulate my body to a greater extent than any person I know. It’s just that when I sit about I do not make any heat even at this point in my fitness, I do put extra insulation on but I still stay cold, the best analogy I can come with is if you put a cold liquid in a vacuum flask it stays cold. A recent experiment I did, I slept with 45 Togs worth of duvet in the morning I not broken in a sweat in fact my feet were cold. The standard medical method is to dilate the blood vessels but if there is no heat energy to be dissipated how it can work. If you have a big house with a small boiler putting more radiators in and not turning up the thermostat you end up with cold house. I have finally got my BMR measured and it goes between 1126 kcal per day and 1425 depending on how you average the results i should be using 1950 kCal. Am I right in my assumption that my thyroid could be running slow and if BMR was given a push I would be warmer? Even though I have had it tested and my doctor said it was within the normal range. If I had more thyroxine would I be warmer?
In the mean time I have upped my consumption of Kelp tablets and magnesium and I am trying to eat a lot of fish as Inuit must eat lots of protein. But there must be something Chemical going on as a colleague eats like a shrew yet does put weight on and is very warm. Yet I my mother and daughter are all cold yet given half a chance will put weight on rather than make heat
Do we have a thyroid problem?
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?